# SDR 2022FA0000602

- Difficulty date: January 12, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N737GR
- Make and model: Cessna 172N
- Aircraft serial: 17269411
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X59079080
- Condition: Failed
- Location: Nlg Tire
- Component: Nlg Wheel, Cessna
- Component part number: C1630050201
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG TIRE DEFLATED ON LANDING ROLLOUT OF TRAINING FLIGHT. CFI IMMEDIATELY SHUT DOWN ENGINE ANO STOPPED A/C. RAI MAINT REMOVED A/C FROM RWY USING IRON DOLLY. NLG WHEEL REMOVED ANO DISASSEMBLED. INSPECTION REVEALED A CHAFFED HOLE ON THE MIDDLE SEAM CIRCUMFERENCE OF THE TUBE.  RICK AVIATION HAS HAO FAILURES OF NOSE TIRE TUBES THAT WENT FLAT ON A PA-28R-201 ANO A C-172 WHILE TIED DOWN OVERNIGHT. BOTHA/C HAO CHAFFING AT THE SAME LOCATION.  AS A CONSEQUENCE. !AW AC 43-13-LB. RAI HAS INSTITUTED A POLICY OF CHANGING TUBES AT EVERY NLG OR MLG TIRE CHANGE TO AVOID A POTENTIALLY MORE SERIOUS RESULT FROM A BLOWN NLG TIRE OR MLG TIRE
